# SDR C2XA02BT060

- Difficulty date: October 14, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N19538
- Make and model: Emb EMB-145LR
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL IN GALLEY.  MAINTENANCE FOUND SHORTED NUMBER ONE COFFEE POT CONNECTOR.  MAINTENANCE REMOVED AND REPLACED COFFEE POT CONNECTOR AND REPLACED COFFEE POT UNIT.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
